Show simple item record

dc.contributor.authorZeddini, Noureddine ( )
dc.date.accessioned2020-06-30T15:57:36Z
dc.date.available2020-06-30T15:57:36Z
dc.date.issued2001-07-24
dc.identifier.citationZeddini, N. (2001). Positive solutions of singular elliptic equations outside the unit disk. Electronic Journal of Differential Equations, 2001(53), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11924
dc.description.abstractWe study the existence and the asymptotic behaviour of positive solutions for the nonlinear singular elliptical equation Δu + ϕ (.,u) = 0 in the outside of the unit disk in ℝ2, with homogeneous Dirichlet boundary condition. The aim is to prove some existence results for the above equation in a general setting by using a potential theory approach.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSingular elliptic equationen_US
dc.subjectGreen functionen_US
dc.subjectSchauder fixed point theoremen_US
dc.subjectMaximum principleen_US
dc.subjectSuperharmonic functionen_US
dc.titlePositive Solutions of Singular Elliptic Equations Outside the Unit Disken_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record